anxiety medication

Topics related to physical, emotional and psychological forms of pain and suffering

anxiety medication

Postby howsukhi » Fri Mar 18, 2011 1:23 pm

Could I be allergic to my anxiety medication Xanax or is this common? My doctor prescribed me Xanax for an anxiety problems. This medication made me absolutely crazy I blew my tires out twice and I did not even realize this medication was the problem. I started forgetting what I did I even stole a bottle of water from the store. I have never done anything like this in my life. I quit taking the medicine but I am wondering, is this a normal reaction and why on Earth would a doctor prescribed me this crap?
__________________________
keyword research ~ keyword tool ~ keyword tracking ~ affiliate elite
Last edited by howsukhi on Mon Mar 21, 2011 7:08 am, edited 1 time in total.
howsukhi
 
Posts: 2
Joined: Wed Aug 11, 2010 8:21 am

Re: anxiety medication

Postby kiki » Fri Mar 18, 2011 2:20 pm

Talk to your doctor about this.
"Miss Kelly, perhaps you'd like this flower. I seem to have misplaced my buttonhole ... Miss Kelly, you know, when you wear my flower you make it look beautiful." Elwood P. Dowd
---
Your donation will help keep us online.
User avatar
kiki
Moderator
Moderator
 
Posts: 4370
Joined: Fri Nov 26, 2004 8:55 pm
Location: Wherever "here" happens to be

Re: anxiety medication

Postby rachMiel » Fri Mar 18, 2011 4:14 pm

SSRIs like Xanax often make you feel anxious/hyper for the first week or so after you begin taking them (or after you increase the dosage). In most cases, your brain gets used to it after around a week and stabilizes.
Merrily, merrily, merrily, merrily ...
User avatar
rachMiel
 
Posts: 2458
Joined: Wed Feb 10, 2010 4:46 pm
Location: Pittsford


Return to Pain and Suffering

Who is online

Users browsing this forum: No registered users and 1 guest